# SDR CA951206008

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 525
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Diode
- Part number: 6208031111
- Condition: Open Circuit
- Location: R/H Wing Le
- Part time: 418 hours
- Stage of operation: TX
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

(CAN)PILOT REPORTED RIGHT WING "HOT" ON GROUND WITH WING ANTI-ICE SELECTED OFF. DIODE FOUND OPEN WHICH ALLOWS ENGINE BLEED AIR TO PASS THROUGH THE WING ANTI-ICE VALVE, HEATING THE LEADING EDGE.
